MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE HYSTEROSCOPY SET; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE HYSTEROSCOPY SET; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 40-250
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot and serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on october 4, and during the procedure was used a set of omni scissors with a myosure scope prior to a myosure procedure.When the doctor removed the scissors from the scope to introduce the myosure device, the doctor noticed what looked like metal shavings in the cavity.The doctor inserted the myosure device into the cavity and removed the shavings from the cavity prior to resecting any tissue.The doctor used a second set of scissors to complete the procedure after the myosure portion was completed.The scope and scissors were inspected post-procedure and there did not appear to be any damage from what they could tell.The doctor was satisfied with the results of the myosure device removing any debris from the cavity; no debris was left in the cavity.Patient was fine and was not kept for any further observation.No additional information available.

Brand Name
MYOSURE HYSTEROSCOPY SET
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key20573686
Report Number1222780-2024-00407
Device Sequence Number12786302
Product Code HIH
UDI-Device Identifier25420045510323
UDI-Public25420045510323
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K091465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-250
Device Catalogue Number40-250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown